# SDR COMA0470063

- Difficulty date: August 28, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 4,807 hours, 3,720 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5042 SLATS FAIL MESSAGE.  CLEARED FAULTS FROM SFECU.  OPERATIONAL CHECK NORMAL.
